# SDR USAA920081521

- Difficulty date: August 12, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- Aircraft time: 28,972 hours, 15,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219420400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT -S4- MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FLOOR SUPPORT DUMMY RAIL AT FR68, Y630.  REPLACED FLOOR SUPPORT DUMMY RAIL AT FR68, Y630 IAW A319 SRM 51-42-00.  (S)
